# SDR TWAA9818101

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Condition: Worn
- Location: Lt Ac Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

CABIN PRESSURIZATION LOST AT FL260.  PASSENGER OXYGEN MASKS DROPPED.  DIVERTED TO MCI.  REPLACED THE LEFT PRESSURE REGULATOR VALVE AND RT AIR CONDITIONING DUCT THAT HAD FAILED.  DUCT MFG PART NBR 5953624-511.  CHECK-C 9-4-98 STL.
